# SDR CALA2022080301955

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041822000
- Condition: Corroded
- Location: Fr63-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6175 AFT CARGO COMP STR 43L BET FR63-64 HAS CORROSION. () REMOVED, FABRICATED AND PLACED STRINGERS IAW SRM 51-42-11, DWG D 53470418, D5347034. EMP# V935774 WORK ACCOMPLISHED AT ST ENGINEE RING AEROSPACE OF MOBILE AT BFM ON NR# 34951.
